Medical Questions > Womens Health > Womens Chat Forum

althea contraceptives side effects ?

Must Read
The loss of bladder control affects about 17 million people in the U.S. But what is incontinence? How does female incontinence occur? ...
Incontinence can be caused by mechanical, anatomic or medical issues. But what are these? And who is at risk of developing bladder problems?...
Urinary incontinence symptoms range from mild to severe. Learn to identify signs of bladder control problems and know when to seek help here....
im taking althea contraceptives. they say that it will make you dizzy during your first take.. i have taken it a few months ago then stoped it for a long time. and now im taking them again. and it makes me feel dizzy and feels like im going to vomit. what does that mean guys??
Did you find this post helpful?
|

replied March 19th, 2012
hello poh,,evening..ngtake po ako ng althea in 2months na kse takot akong mbuntis ng bf ko ngaun and im 22 years old..hnd ba nka2kot un or effects nya....thanks
|
Did you find this post helpful?
Tags: althea, dizzy
Quick Reply